Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 49, NWS Fort Worth, TX

October 6, 2014Dallas County, Kaufman County, Rockwall County, Texas

NWS Fort Worth, TX issued this flash flood warning at Oct 6, 2014, 5:43 AM CDT for Dallas County, Kaufman County, Rockwall County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 6, 2014, 5:43 AM CDT (10:43 UTC)
Expired
Oct 6, 2014, 7:45 AM CDT
In force
2 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Dallas County, TX, Kaufman County, TX, Rockwall County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 84 km from the middle of the area, began a volume at 10:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 10.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2014-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 614 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2014-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
614 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
1702 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

630 
WGUS54 KFWD 061043
FFWFWD
TXC113-257-397-061245-
/O.NEW.KFWD.FF.W.0049.141006T1043Z-141006T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
543 AM CDT MON OCT 6 2014

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN DALLAS COUNTY IN NORTH CENTRAL TEXAS
  KAUFMAN COUNTY IN NORTH CENTRAL TEXAS
  ROCKWALL COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 745 AM CDT

* AT 541 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH HEAVY RAINFALL 3 MILES SOUTH OF GARLAND...MOVING
  SOUTHEAST AT 15 MPH. RADAR INDICATED 3 TO 4 INCHES OF RAIN HAVE 
FALLEN OVER THE AREA...AND A DALLAS ALERT GAUGE MEASURED RAINFALL 
RATES AS HIGH AS 3 INCHES PER HOUR OVER THE PAST 15 MINUTES.  
THEREFORE ANY ADDITIONAL HEAVY RAINFALL IS LIKELY TO RESULT IN FLASH 
FLOODING THROUGH 745 AM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...ROWLETT...MESQUITE...ROCKWALL...SUNNYVALE...BALCH
  SPRINGS...HEATH...FATE...SEAGOVILLE...FORNEY...COMBINE...
  CRANDALL...TERRELL AND KAUFMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.

&&

LAT...LON 3243 9613 3252 9651 3255 9653 3255 9664
      3273 9669 3299 9678 3298 9636 3286 9630
      3284 9630 3284 9627

$$


CAVANAUGH
1 follow-up statement
324 
WGUS74 KFWD 061241
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
741 AM CDT MON OCT 6 2014

TXC113-257-397-061249-
/O.EXP.KFWD.FF.W.0049.000000T0000Z-141006T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DALLAS TX-KAUFMAN TX-ROCKWALL TX-
741 AM CDT MON OCT 6 2014

...THE FLASH FLOOD WARNING FOR ROCKWALL...KAUFMAN AND EASTERN DALLAS
COUNTIES EXPIRES AT 745 AM CDT...

THE THUNDERSTORMS HAS MOVED OUT OF THE WARNED AREA...ENDING THE 
THREAT FOR HEAVY RAINFALL...THEREFORE THE FLASH FLOOD WARNING WILL 
BE ALLOWED TO EXPIRE. LIGHTER RAINFALL AMOUNTS WILL BE POSSIBLE WITH 
CONVECTION MOVING IN FROM THE NORTHWEST...BUT THE FLOOD THREAT 
SHOULD STILL BE DIMINISHED.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.

LAT...LON 3243 9613 3252 9651 3255 9653 3255 9664
      3273 9669 3299 9678 3298 9636 3286 9630
      3284 9630 3284 9627

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 6, 3:45 AM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Oct 6, 3:45 AM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
345 AM CDT MON OCT 6 2014

.DISCUSSION...

SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THIS
MORNING WITH THE MAJORITY OF THE ACTIVITY OCCURRING EAST OF
INTERSTATE 35/35E. AT 3 AM...A SMALL LINEAR COMPLEX OF
THUNDERSTORMS WAS ABOUT TO CROSS THE RED RIVER WHILE OTHER
ISOLATED SHOWERS/STORMS WERE DEVELOPING IN AND WEST OF THE DFW
METROPLEX. AT THIS TIME...THE STORMS NEAR THE RED RIVER WERE THE
STRONGEST BUT BELOW SEVERE LIMITS. STRONG OR MARGINALLY SEVERE
STORMS WILL BE POSSIBLE THROUGH THE MORNING HOURS AS THE STORMS
CONTINUE MOVING SOUTHEAST. HAIL AROUND 1 INCH AND/OR GUSTY WINDS
UP TO 50 MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS. THROUGH
MIDDAY...HAVE THE HIGHEST POPS OVER ROUGHLY THE EASTERN HALF OF
THE CWA.

THE MODELS ARE SUGGESTING A CONDITIONAL SEVERE CONVECTIVE
POTENTIAL WILL EXIST THIS AFTERNOON FOR PART OF THE REGION.
AROUND MIDDAY...SEVERAL OF THE MODELS MOVE A H700 THERMAL RIDGE
ACROSS THE REGION RESULTING IN DECENT WARM AIR ADVECTION FROM WEST
TO EAST. THIS WAA WILL OCCUR UNDER VERY COLD TEMPERATURES IN THE
MID LEVELS OF THE ATMOSPHERE WHERE H500 TEMPS ARE AROUND -12
DEGREES C. THE COLD TEMPERATURES ALOFT COMBINED WITH WARM
TEMPERATURES AT THE SURFACE IN THE UPPER 80S AND LOWER 90S THIS
AFTERNOON RESULTS IN MODERATE TO HIGH CAPE VALUES BETWEEN
2500-3500 J/KG. THE WARM TEMPERATURES AT THE SURFACE ARE ENOUGH TO
OVERCOME THE WAA NEAR H700 WITH LITTLE TO NO CAP ON FORECAST
SOUNDINGS. IN ADDITION...BULK SHEAR VALUES ARE SUPPORTIVE OF
SUPERCELLS WITH VALUES AROUND 40-45 KTS AND MID LEVEL LAPSE RATES
ARE STEEP BETWEEN THE WARMING TEMPS AT H700 AND THE COLD TEMPS AT
H500.

THE QUESTION IS...WILL WE GET STORMS? A SIGNIFICANT DISTURBANCE IS
NOT NOTED IN THE MODELS TO PROVIDE LARGE SCALE LIFT ACROSS THE
REGION. BUT THE MODELS ARE INDICATING LIFT OCCURRING ACROSS THE
REGION WHICH MAY BE TIED TO THE WAA AROUND THE H700 LAYER. SEVERAL
OF THE SYNOPTIC MODELS ARE PRODUCING QPF OVER THE SOUTHERN AND
SOUTHEASTERN COUNTIES THIS AFTERNOON ON THE SOUTHEASTERN FRINGE OF
THE THERMAL RIDGE. HOWEVER...THE LATEST HI-RES MODELS ARE NOT
DEVELOPING ANY STORMS IN THE REGION. ANOTHER INTERESTING FEATURE
TO NOTE IS THAT THE RAP...ECMWF...CANADIAN ALL DEVELOP A DRYLINE
OVER OUR WESTERN COUNTIES THIS AFTERNOON. IF THIS IS REALIZED...IT
COULD BE A FOCUS FOR CONVECTIVE DEVELOPMENT THIS AFTERNOON.
ALSO...WILL HAVE TO MONITOR FOR ANY BOUNDARIES LEFT OVER FROM THIS
MORNING/S CONVECTION.

IN SUMMARY...CONFIDENCE IS LOW THAT STORMS WILL DEVELOP SOME WHERE
IN THE CWA THIS AFTERNOON BUT IF STORMS DO DEVELOP THEY HAVE A
CHANCE TO BECOME SEVERE WITH A DAMAGING WIND AND HAIL THREAT. FOR
NOW...WILL CARRY 20-30 POPS EAST OF A LINE FROM SHERMAN TO FORT
WORTH TO COMANCHE. THROUGHOUT THE DAY...WILL NEED TO MONITOR THE
MESOSCALE FEATURES AND ENVIRONMENT AND ALSO SHORT-TERM AND HI-RES
MODELS FOR POSSIBLY EARLY HINTS THAT CONVECTION WILL DEVELOP THIS
AFTERNOON.

FOR THE OVERNIGHT HOURS TONIGHT...ADDITIONAL STORMS ARE LIKELY TO
OCCUR ACROSS EASTERN OKLAHOMA IN ANOTHER AREA OF WAA. SPC HAS
HIGHLIGHTED AREAS JUST NORTH AND NORTHEAST OF THE CWA FOR STRONG
OR SEVERE STORMS OVERNIGHT...BUT WILL LEAVE A 20 POP ACROSS OUR
NORTHEASTERN COUNTIES.

OUR PERSISTENT CYCLONIC FLOW ALOFT WILL BE REPLACED BY UPPER LEVEL
RIDGING ON TUESDAY. THIS WILL ALLOW TEMPERATURES TO REACH THE 90S
ACROSS MUCH OF THE AREA TUESDAY THROUGH THURSDAY. THE RIDGE WILL BE
PUSHED INTO THE GULF OF MEXICO AS THE REMNANTS OF SIMON MERGE WITH
A WEAK TROUGH NEAR THE WEST COAST. THIS TROUGH MOVES INTO THE
PLAINS THIS WEEKEND ALLOWING FOR A FRONT TO SLIDE INTO THE REGION
ON FRIDAY. LATEST MODEL GUIDANCE SUGGESTS THE FRONT WILL STALL
ACROSS THE REGION AND RETREAT NORTH ON SUNDAY...BUT IT WILL BRING
A CHANCE FOR RAIN ACROSS THE REGION FRIDAY AND SATURDAY. WILL
CARRY LOW RAIN CHANCES INTO THE EARLY PART OF NEXT WEEK AS BROAD
TROUGHING SETS UP OVER MUCH OF THE COUNTRY AND SOUTH WINDS KEEP
ADEQUATE MOISTURE ACROSS THE REGION FOR PRECIPITATION.

82/JLD

&&

.AVIATION...
/ISSUED 1146 PM CDT SUN OCT 5 2014/
A COMPLEX OF STORMS CURRENTLY ORGANIZING ACROSS OKLAHOMA WILL BE
THE PRIMARY AVIATION WEATHER CONCERN OVERNIGHT. MODELS...INCLUDING
HI RES SOLUTIONS...HAVE BEEN HAVING A TOUGH TIME SHOWING ANY RUN
TO RUN CONTINUITY. OUR CURRENT THINKING IS THAT THE OKLAHOMA
CONVECTION WILL REACH THE RED RIVER COUNTIES BETWEEN 06 AND 07Z AS
AN UPPER LEVEL DISTURBANCE APPROACHES FROM THE NORTH. STORMS
SHOULD REMAIN ELEVATED IN NATURE AND MAY WEAKEN SOME AS THEY MOVE
ACROSS NORTH TEXAS SINCE THE BEST UPPER LEVEL FORCING SHOULD STAY
NORTH OF THE RED RIVER. WE WILL MAINTAIN A VCTS AT THE METROPLEX
AIRPORTS FROM 09 TO 12Z AND IN WACO FROM 11 TO 15Z.

ANOTHER AVIATION CONCERN OVERNIGHT/MONDAY MORNING WILL BE MVFR
CEILINGS/VISIBILITY. KFWS VAD SHOWS A 35 KNOT LOW LEVEL JET IN
PLACE AND MVFR CEILINGS HAVE ALREADY DEVELOPED AROUND THE BALCONES
ESCARPMENT. WE EXPECT MVFR CEILINGS TO REACH WACO BETWEEN 08 AND
09Z AND THE METROPLEX TAF SITES SHORTLY AFTER THAT. THE LOW
CEILINGS SHOULD LINGER THROUGH MUCH OF MONDAY MORNING.
HOWEVER...ANY OUTFLOW BOUNDARIES FROM OVERNIGHT CONVECTION MAY
CLEAR THE CEILINGS OUT EARLIER. VFR CONDITIONS ARE EXPECTED MONDAY
AFTERNOON AND EVENING.

A SOUTH WIND WILL PREVAIL THROUGH MONDAY EVENING AT SPEEDS BETWEEN
7 AND 13 KNOTS ALONG WITH A FEW HIGHER GUSTS...ESPECIALLY DURING
THE DAYLIGHT HOURS MONDAY.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  90  72  95  73  92 /  40  10  10   5  10
WACO, TX              90  70  93  70  91 /  30  10  10   5  10
PARIS, TX             85  68  92  69  88 /  40  20  10   5  10
DENTON, TX            89  69  94  70  92 /  40  10   5   5  10
MCKINNEY, TX          88  69  94  69  91 /  40  20  10   5  10
DALLAS, TX            90  73  95  73  92 /  40  10  10   5  10
TERRELL, TX           88  72  93  72  91 /  50  10  10   5  10
CORSICANA, TX         88  70  93  71  91 /  50  10  10   5  10
TEMPLE, TX            90  69  93  69  91 /  30  10  10   5  10
MINERAL WELLS, TX     91  67  96  69  93 /  30  10   5   5  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

69/82
Hazardous weather outlook, Oct 5, 3:37 PM CDT, 14 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
337 PM CDT SUN OCT 5 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-061200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
337 PM CDT SUN OCT 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTH AND CENTRAL TEXAS
TONIGHT. THUNDERSTORMS WILL LIKELY DEVELOP LATE THIS EVENING IN
NORTHWEST COUNTIES...AND THEN MOVE SOUTHEAST ACROSS THE REGION
TONIGHT.

SOME OF THESE STORMS MAY BECOME STRONG TO SEVERE...WITH LARGE
HAIL POSING THE PRIMARY HAZARD. CLOUD TO GROUND LIGHTNING...
LOCALLY GUSTY WINDS AND LOCALLY HEAVY RAINFALL MAY BE ASSOCIATED
WITH ANY STORM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SOME OF THE SUNDAY NIGHT THUNDERSTORM ACTIVITY IS EXPECTED TO
CONTINUE...MAINLY EAST OF INTERSTATE 35 MONDAY MORNING AND IN FAR
EASTERN COUNTIES MONDAY AFTERNOON. STRONG TO SEVERE THUNDERSTORM
CHANCES ARE EXPECTED TO BE LOWER...HOWEVER SMALL HAIL...LOCALLY
GUSTY WINDS AND LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE. A FEW
STORMS MAY LINGER INTO MONDAY EVENING IN THE NORTHEAST.

THUNDERSTORM CHANCES RETURN TO NORTH AND CENTRAL TEXAS WEDNESDAY NIGHT
THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED.

In the hours before

Local storm report, Oct 6, 5:18 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
518 AM CDT MON OCT 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 AM     HAIL             2 S WYLIE               32.99N  96.55W
10/06/2014  E1.00 INCH       DALLAS             TX   PUBLIC

            REPORTED IN THE SOUTHERN PORTIONS OF WYLIE PER THE FIRE
            DEPT
Local storm report, Oct 6, 5:22 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
522 AM CDT MON OCT 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 AM     HAIL             11 N DALLAS             32.93N  96.78W
10/06/2014  E0.75 INCH       DALLAS             TX   PUBLIC

            PENNY SIZED HAIL REPORTED NORTH OF THE GALLERIA.
Special weather statement, Oct 6, 5:25 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
525 AM CDT MON OCT 6 2014

TXZ107-123-061100-
HOPKINS TX-RAINS TX-
525 AM CDT MON OCT 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN HOPKINS COUNTY
  RAINS COUNTY

AT 526 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF SULPHUR SPRINGS...MOVING
SOUTHEAST AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COMO...SULPHUR SPRINGS AND
EMORY.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3295 9533 3295 9566 3278 9563 3273 9563
      3271 9566 3277 9576 3277 9582 3296 9595
      3298 9594 3299 9586 3309 9586 3323 9561
      3311 9530 3298 9530
TIME...MOT...LOC 1026Z 316DEG 28KT 3307 9576

CAVANAUGH
Local storm report, Oct 6, 5:29 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
529 AM CDT MON OCT 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 AM     HAIL             SACHSE                  32.98N  96.57W
10/06/2014  E0.75 INCH       DALLAS             TX   PUBLIC

            NICKEL TO PENNY SIZED HAIL REPORTED IN SACHSE
Local storm report, Oct 6, 5:30 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
530 AM CDT MON OCT 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     HAIL             4 SE WYLIE              32.98N  96.50W
10/06/2014  E1.00 INCH       ROCKWALL           TX   PUBLIC

            DIME TO QUARTER SIZED HAIL IN SOUTHEAST WYLIE.
Special weather statement, Oct 6, 5:30 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
530 AM CDT MON OCT 6 2014

TXZ092-093-061100-
GRAYSON TX-COOKE TX-
530 AM CDT MON OCT 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN COOKE COUNTY
  WESTERN GRAYSON COUNTY

AT 531 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF WHITESBORO...MOVING
SOUTHEAST AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COLLINSVILLE...DORCHESTER...
GUNTER...HOWE...VAN ALSTYNE...WHITESBORO AND CALLISBURG.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3383 9676 3382 9673 3340 9650 3340 9683
      3342 9686 3342 9716 3367 9714 3375 9709
      3378 9709 3386 9688 3386 9686 3388 9683
      3388 9679
TIME...MOT...LOC 1031Z 336DEG 23KT 3360 9699

CAVANAUGH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 3:12 AM CDTSpecial Weather StatementFWDFannin, Lamar33 min
Oct 6, 3:34 AM CDTSpecial Weather StatementFWDFannin26 min
Oct 6, 3:58 AM CDTSpecial Weather StatementFWDDelta, Fannin, Hopkins, Lamar32 min
Oct 6, 4:10 AM CDTSpecial Weather StatementFWDDallas, Denton35 min
Oct 6, 4:37 AM CDTSevere Thunderstorm WarningFWDCooke, Grayson53 min
Oct 6, 4:44 AM CDTSpecial Weather StatementFWDDallas31 min
Oct 6, 4:47 AM CDTSpecial Weather StatementFWDHopkins, Rains28 min
Oct 6, 4:52 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Rockwall53 min
Oct 6, 5:25 AM CDTSpecial Weather StatementFWDHopkins, Rains35 min
Oct 6, 5:30 AM CDTSpecial Weather StatementFWDGrayson30 min
Oct 6, 5:50 AM CDTSpecial Weather StatementFWDRains25 min
Oct 6, 5:55 AM CDTSevere Thunderstorm WarningFWDNavarro35 min
Oct 6, 6:00 AM CDTSpecial Weather StatementFWDGrayson60 min
Oct 6, 6:07 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Kaufman53 min
Oct 6, 6:27 AM CDTRiver Flood WarningFWDDallas14 hr
Oct 6, 6:28 AM CDTSpecial Weather StatementFWDHunt32 min
Oct 6, 6:43 AM CDTSpecial Weather StatementFWDHenderson, Van Zandt62 min
Oct 6, 6:55 AM CDTSpecial Weather StatementFWDCollin35 min
Oct 6, 7:06 AM CDTAreal Flood AdvisoryFWDHenderson, Kaufman, Van Zandt84 min
Oct 6, 7:15 AM CDTAreal Flood AdvisoryFWDCollin60 min
Oct 6, 7:28 AM CDTFlash Flood WarningFWDHenderson, Kaufman, Navarro, Van Zandt2 hr
Oct 6, 7:44 AM CDTSpecial Weather StatementFWDHenderson61 min
Oct 6, 7:57 AM CDTAreal Flood AdvisoryFWDHunt63 min
Oct 6, 8:16 AM CDTSevere Thunderstorm WarningFWDAnderson, Freestone59 min
Oct 6, 8:45 AM CDTAreal Flood AdvisoryFWDAnderson90 min
Oct 6, 9:28 AM CDTAreal Flood AdvisoryFWDHenderson, Navarro92 min

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.